Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/1842
Title: The use of relative residues in linear regression of experimental data with errors in both fit variables
Authors: Ferreira, J. M.
de Almeida, J. M. M. M.
Chhabra, R. P.
Issue Date: 2001
Citation: Ferreira, J. M.; de Almeida, J. M. M. M.; Chhabra, R. P.The use of relative residues in linear regression of experimental data with errors in both fit variables, International Journal of Mathematical Education in Science and Technology, 32, 4, 541-551, 2001.
URI: http://hdl.handle.net/10348/1842
Other Identifiers: 0020-739X
Document Type: Article
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
19 Ferreira et al IJMEST 32 (2001) 541-551.pdf
  Restricted Access
2,62 MBAdobe PDFThumbnail
View/Open Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.